# SDR DALA2019112216847

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 63,506 hours, 24,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727j-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1368966) DURING INSPECTION FOUND 737-800 FUSELAGE SKIN AT STA 727J-767 & STR 20L-22L HAS GROUND DAMAGE. DAMAGE REPAIRED PER ERA 573865-14.
